Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Upper bounds for residues of Dedekind zeta functions and class numbers of cubic and quartic number fields

Author: Stéphane R. Louboutin
Journal: Math. Comp. 80 (2011), 1813-1822
MSC (2010): Primary 11R42; Secondary 11R16, 11R29
Published electronically: January 25, 2011
MathSciNet review: 2785481
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K$ be an algebraic number field. Assume that $ \zeta_K(s)/\zeta (s)$ is entire. We give an explicit upper bound for the residue at $ s=1$ of the Dedekind zeta function $ \zeta_K(s)$ of $ K$. We deduce explicit upper bounds on class numbers of cubic and quartic number fields.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11R42, 11R16, 11R29

Retrieve articles in all journals with MSC (2010): 11R42, 11R16, 11R29

Additional Information

Stéphane R. Louboutin
Affiliation: Institut de Mathématiques de Luminy, UMR 6206, 163, avenue de Luminy, Case 907, 13288 Marseille Cedex 9, France

PII: S 0025-5718(2011)02457-9
Keywords: Dedekind zeta function, number field, class number
Received by editor(s): November 25, 2009
Received by editor(s) in revised form: June 15, 2010
Published electronically: January 25, 2011
Article copyright: © Copyright 2011 American Mathematical Society